# SDR MWEA98819

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911424505
- Condition: Dented
- Location: Bs 935-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE DENTS ON AFT FUSELAGE SKIN FROM FS 935 TO 965 BETWEEN LONGERON 24R TO 25R.  MTC FABRICATED AND INSTALLED DOUBLERS.
